MAUDE Adverse Event Report: EXACTECH, INC. UNKNOWN HIP COMPONENTS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. UNKNOWN HIP COMPONENTS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number COCR FEM HEAD 28MM +0 OFFSET 12/14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 44 days post initial left side tha, the female patient was brought back for a dislocated left bipolar hip.The bipolar shell and 28 head were removed.The stem checked and found to be well fixed.A competitor's dual mobility cup and an exactech 28 +3.5 head was then implanted.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Photo received.Sales rep was unable to obtain x-rays.The device is not available for evaluation as it was discarded by hospital.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Concomitant medical products: bipolar head 48mm (cat# bp-2848 / serial#(b)(4)) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported, approximately 44 days post initial left side tha, the female patient was brought back for a dislocated left bipolar hip.The bipolar shell and 28 head were removed.The stem checked and found to be well fixed.A competitor's dual mobility cup and an exactech 28 +3.5 head was then implanted.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Photo received.Sales rep was unable to obtain x-rays.The device is not available for evaluation as it was discarded by hospital.No other patient information/medical history reported.Upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.Implantation of a total joint could result pain, infection, dislocation, or loosening of total joint hardware.The most likely cause of the reported event is the patient conditions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4(remove all from the initial report-suspect device unknown) e4 (remove erroneous entry from initial report), g4 (remove 501k from the initial report-unknown), h4 (remove erroneous date from initial report-unknown, h6: component code, type of investigation and investigation conclusion.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
UNKNOWN HIP COMPONENTS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16308514
Report Number1038671-2023-00107
Device Sequence Number17843194
Product Code JDI
UDI-Device Identifier10885862026774
UDI-Public10885862026774
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOCR FEM HEAD 28MM +0 OFFSET 12/14
Device Catalogue Number142-28-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer04/25/2023
01/31/2026
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date05/21/2023
02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale